Dynamics of Mandelbrot cascades - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Probability Theory and Related Fields Year : 2009

Dynamics of Mandelbrot cascades

Abstract

Mandelbrot multiplicative cascades provide a construction of a dynamical system on a set of probability measures de ned by inequalities on moments. To be more speci c, beyond the rst iteration, the trajectories take values in the set of xed points of smoothing transformations (i.e., some generalized stable laws). Studying this system leads to a central limit theorem and to its functional version. The limit Gaussian process can also be obtained as limit of an 'additive cascade' of independent normal variables.

Dates and versions

hal-00793170 , version 1 (21-02-2013)

Identifiers

Cite

Julien Barral, Jacques Peyrière, Zhi-Ying Wen. Dynamics of Mandelbrot cascades. Probability Theory and Related Fields, 2009, 144 (3-4), pp.615-631. ⟨10.1007/s00440-008-0156-8⟩. ⟨hal-00793170⟩
54 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More